# SDR JJBA20210319028

- Difficulty date: March 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE NOSE SKIN AT VORTILLONS NO 2, NO 3, AND NO 4. AT RH WING LE NOSE SKIN AT VORTILLON NO 2, NO 3, AND NO 4 REPAIRED.
